Alert archive / New Jersey / Special Weather Statements in 2020

Special Weather Statement, NWS Philadelphia/Mount Holly

July 6, 2020Sussex County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 6, 2020, 7:55 PM EDT for Sussex County, New Jersey. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2020, 7:55 PM EDT (23:55 UTC)
Expired
Jul 6, 2020, 8:45 PM EDT
In force
50 min
Issued by
NWS Philadelphia/Mount Holly

County Sussex County, NJ

The radar

The Philadelphia radar (KDIX), 135 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 11.9 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2020-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 100 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2020-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
100 J/kg
Mixed-layer CIN
-192 J/kg
Mixed-layer LCL
1959 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
135 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

736 
WWUS81 KPHI 062355
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
755 PM EDT Mon Jul 6 2020

NJZ001-007-PAZ055-070045-
Sussex-Warren-Monroe-
755 PM EDT Mon Jul 6 2020

...A STRONG THUNDERSTORM WILL AFFECT WESTERN SUSSEX...NORTHEASTERN
WARREN AND EAST CENTRAL MONROE COUNTIES...

At 755 PM EDT, a strong thunderstorm was located near Dingmans Ferry,
or 10 miles southwest of Montague, moving south at 20 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Blairstown, Flatbrookville, Five Points, Crandon Lakes, Echo Lake,
Werry Lake, Greendell, Millbrook and Hidden Lake.

This includes Interstate 80 in New Jersey between mile markers 14 and
15.
 
LAT...LON 4098 7478 4092 7491 4097 7507 4114 7508
      4108 7503 4109 7500 4116 7490 4121 7486
      4123 7487 4128 7483
TIME...MOT...LOC 2355Z 352DEG 19KT 4121 7496 

$$

BAH

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 6, 7:54 PM EDT, 1 minute earlier.

Area forecast discussion, Jul 6, 7:54 PM EDT, 1 minute before
Area Forecast Discussion
National Weather Service Mount Holly NJ
754 PM EDT Mon Jul 6 2020

.SYNOPSIS...
A frontal boundary remains stalled over the region today but
will progress north of the area on Tuesday. A summer-like
pattern will then persist throughout the week with scattered
showers and thunderstorms expected most days along with above
average temperatures. A coastal storm will the region Friday
through Saturday as it moves north from the Carolinas.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Have see a rapid decrease in the severity for the storms over E
Central PA just within the past half hour, so have cancelled the
watch for portions of northern and central NJ and Bucks County
in PA. Will likely cancel even more of the northern half of the
watch within the next 1 to 2 hours.

Previous discussion...We are starting to see coverage and
severity of storms decrease across central and northern NJ and
and eastern PA as a combination of the building cold pool and
loss of peak heating is reducing instability. However, have kept
the watch as is for now, as we still have a few storms
developing north of the cold pool progressing southeast towards
northwestern NJ. However, suspect that the northern half of the
watch area may be canceled from the watch within the next hour
or two.

Further south, especially across Delmarva, which hasn't seen
hardly any of the outflow from earlier convection until now,
the severe threat continues and should continue for the next few
hours at least.

Heavy rain and flooding will continue to be a concern thanks to
weak steering flow and storm training. We have already had one
confirmed report of over 5 inches of storm total rain from the
north Philly area from earlier storms.

Another concern over night will be fog development especially
in locations where heavy rain has occurred earlier today. For
now, have just blanketed the area with a mention of patchy fog
across the area. However, will refine this further once we see
the dew point depressions after sunset.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
Convection looks to continue into the daytime tomorrow,
thankfully much more reduced than today. The remnant MCV/MCS
from today's convection will be highly influential in convective
initiation tomorrow. The lack of a shortwave but rather weak
mid-level ridging, this should preclude as widespread convection
as today. Forecast CAPE values of, dare say, only 2000-3000 J/kg
also indicate weaker convection. Flooding with PWAT values still
around still between 1.5-2 inches, is possible, especially over
areas that saw abundant rainfall today. Highs will be a bit
cooler in the mid to upper 80s as the front from today remains
situated further south.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
Summary: The extended forecast will feature continually active
convective weather likely through next weekend, although the primary
focus will be the influence of a departing coastal southern stream
low Friday and Saturday.

Synoptic pattern: A fairly progressive pattern is expected,
synoptically speaking, into this coming weekend. Tuesday will start
with an upper trough departing eastward over the north Atlantic then
as trough axis moves from the Great Lakes region east toward the
Canadian maritimes by early Thursday. Ridging will follow briefly in
the trough's wake late Thursday into Friday, then the attention
turns to the southern stream trough digging across the Midwest and
eventually into the southeast by Saturday. This trough will be the
driver of the next synoptically forced system to impact our region
into the weekend. Thankfully, it appears that the medium range
guidance is coming into better agreement with regard to timing and
evolution of the synoptic pattern during this period.

Sensible weather: The main theme for the upcoming long term period
is "unsettled." Basically every day will probably feature convection
in some way, shape, or form, however the mesoscale details beyond
Tuesday are essentially impossible to determine this far out.

Southerly surface flow will persist Tuesday and Wednesday pumping a
continual stream of warm and humid air into the region from the
south. So it'll be quite warm and humid, but not excessively so.
Expect maximum temperatures nearing 90 degrees and minimums around
70 both days along with dewpoints around 70 degrees along with
scattered showers and thunderstorms mainly during the late afternoon
and evening time frame.

Tuesday's convection and severe weather environmental setup will be
similar to today's with the exception of a few things. Lapse rates
will be lower (~6 C/km), so there won't be nearly as much of a hail
threat. Precipitable water values will be about the same (1.7-1.9"),
but the steering flow will be roughly parallel to the main
initiating boundary (oriented E-W across central NJ and eastern PA).
So flash flooding could be more of a concern. MLCAPE will remain
high (~3000 J/kg) south of the boundary with DCAPE locally over 1000
J/kg. Deep layer shear for organization will be considerably less
and flow aloft for forcing is also much less than today, so coverage
appears to be much lower. Nonetheless, we will need to watch for wet
microburst potential and flash flooding threats with Tuesday's
convection.

Synoptically speaking, Thursday appears to be the driest day as a
somewhat more prominent ridge passes to our north leading to more
subsidence locally. With that said, could still see more isolated
convective activity on Thursday. Surface flow will turn more
southeasterly as a surface low takes shape across the coastal
Carolinas. Still expecting highs right around 90 degrees and lows
around 70.

Guidance has come into better agreement that the southern stream
coastal low will lift north into the Mid-Atlantic Friday and depart
Saturday. This system will bring precipitable water values nearing
the "extreme" range for this latitude with values of 2.25-2.50"
depicted by the GFS. The precipitation evolution of this system is
still quite unclear at this time. I suspect there will be some sort
of showery tropical band or bands of rain that lifts north across
the eastern portion of the forecast area on Friday followed by more
diurnally driven convection later in the day as instability builds.
Both the GFS and ECMWF keep the highest QPF offshore, but with
surface flow turning easterly with high moisture content, it's
difficult to believe that QPF amounts will remain low over land.

On Saturday, the surface low will be departing to the north, but the
upper trough axis will remain to our west along with a very soupy
airmass and diurnally driven instability. So will still expect to
see widespread convection with heavy rain potential. The main
takeaway is that there is a heavy rain and potentially flash
flooding threat with this system. Thankfully the system will be
moving quickly, but it's something that will need to be watched
closely.

Temperatures are a bit uncertain Friday and Saturday since cloud
cover is a big question mark as of now, but with the tropical
airmass that will be advected northward, I see no reason why we
couldn't still get highs around 90 degrees. As you may have guessed,
dewpoints will rise into the mid 70s Friday and Saturday, so it'll
be quite uncomfortably humid regardless of the temperature. Long
story short, expect Friday and Saturday to be very warm, wet, and
humid.

Without any sort of strong cold front in the wake of this system,
it'll likely remain quite warm and humid into early next week.

&&

.AVIATION /00Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE,
KRDG, KILG, KMIV, KACY and surrounding areas.

.Tonight... Scattered showers and thunderstorms may continue to
affect TAF sites through 04Z, especially for further south sites
like KILG and KMIV. After 06Z, fog may develop especially at
the terminals that received heavy rain today. MVFR at these
terminals with IFR possible. Light mostly southeasterly winds.
Moderate confidence on the overall patter but low confidence on
details like timing.

.Tuesday... Once the fog dissipates, mostly VFR conditions are
expected. There is another chance for showers and storms after
18Z. However, it is difficult to determine which TAF sites will
be impacted at this point. Mostly south winds around 10 knots
outside of storms. Moderate confidence for most aspects of the
forecast, but low confidence on the potential for storms.

Outlook...

Tuesday through Thursday...Prevailing VFR expected, however
scattered showers and thunderstorms, generally between 18Z and 06Z
each day, may locally lower restrictions. Winds will be generally
southerly around 5-10 kts.

Friday...MVFR ceilings probable with southeasterly to easterly winds
around 5-10 kts. Scattered moderate to locally heavy showers with
embedded thunderstorms will lower visibility and ceiling
restrictions locally.

&&

.MARINE...
Winds and seas will remain below SCA conditions tonight and Tuesday.
Winds may gust around 20 knots at times though. The main hazard
through the period will be thunderstorms with gusty winds and
locally higher seas.

Outlook...

Conditions are forecast to remain below advisory criteria through
Thursday, however southerly winds may gust up to 20 kts at times.
Seas will be generally 2-3 feet. Afternoon and evening showers and
thunderstorms are possible Tuesday through Thursday, which may
locally increase winds and seas.

On Friday, seas will build and may exceed 5 feet as winds become
easterly and increase to 15 kts with higher gusts possible. Small
Craft Advisory conditions are possible on Friday.

Rip Currents...

There is a low risk for the development of dangerous and life
threatening rip currents today through Tuesday. However, conditions
may be locally moderate near the times of low tide owing to
increasing southerly flow through the period.

&&

.EQUIPMENT...
The NOAA Weather Radio All Hazards broadcast from Hibernia
Park, PA (WNG704) remains off the air until further notice due
to damage to the antenna during the June 3 derecho.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 9 PM EDT this evening for PAZ070-071-
     102-104-106.
NJ...Flash Flood Watch until 9 PM EDT this evening for NJZ015>019.
DE...Flash Flood Watch until 9 PM EDT this evening for DEZ001.
MD...Flash Flood Watch until 9 PM EDT this evening for MDZ008.
MARINE...None.

&&

Synopsis...Staarmann
Near Term...Davis/Johnson
Short Term...Davis
Long Term...Staarmann
Aviation...Johnson/O'Hara/Staarmann
Marine...O'Hara/Staarmann
Equipment...WFO PHI
Hazardous weather outlook, Jul 6, 7:51 PM EDT, 4 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
751 PM EDT Mon Jul 6 2020

DEZ002>004-MDZ012-015-019-020-NJZ001-007-021>025-PAZ054-055-060>062-
101-103-080000-
Kent-Inland Sussex-Delaware Beaches-Kent MD-Queen Annes-Talbot-
Caroline-Sussex-Warren-Cumberland-Atlantic-Cape May-
Atlantic Coastal Cape May-Coastal Atlantic-Carbon-Monroe-Berks-
Lehigh-Northampton-Western Chester-Western Montgomery-
751 PM EDT Mon Jul 6 2020

...SEVERE THUNDERSTORM WATCH 333 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central Delaware, southern
Delaware, northeast Maryland, northern New Jersey, southern New
Jersey, east central Pennsylvania, northeast Pennsylvania and
southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

DEZ001-MDZ008-NJZ016>018-PAZ070-071-102-104-080000-
New Castle-Cecil-Salem-Gloucester-Camden-Delaware-Philadelphia-
Eastern Chester-Eastern Montgomery-
751 PM EDT Mon Jul 6 2020

...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 333 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for northern Delaware, northeast
Maryland, southern New Jersey and southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

NJZ008>010-012>014-020-026-027-PAZ105-080000-
Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Eastern Monmouth-Ocean-Coastal Ocean-Southeastern Burlington-
Upper Bucks-
751 PM EDT Mon Jul 6 2020

This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, southern New Jersey and southeast
Pennsylvania.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ015-019-PAZ106-080000-
Mercer-Northwestern Burlington-Lower Bucks-
751 PM EDT Mon Jul 6 2020

...FLASH FLOOD WATCH IN EFFECT UNTIL 9 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central New Jersey, southern
New Jersey and southeast Pennsylvania.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

ANZ450>455-080000-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
751 PM EDT Mon Jul 6 2020

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-080000-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
751 PM EDT Mon Jul 6 2020

...SEVERE THUNDERSTORM WATCH 333 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Delaware Bay Waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed. Please relay any information about
observed severe weather to the NWS while following all local, state,
and CDC guidelines.

In the hours before

Local storm report, Jul 6, 7:11 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
711 PM EDT MON JUL 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     HAIL             3 SW SUMMIT BRIDGE      39.51N 75.77W
07/06/2020  E0.50 INCH       NEW CASTLE         DE   PUBLIC

            MPING REPORT.

&&

JEO
Local storm report, Jul 6, 7:16 PM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
716 PM EDT MON JUL 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     FLASH FLOOD      SINKING SPRING          40.32N 76.02W
07/06/2020                   BERKS              PA   FIRE DEPT/RESCUE

            MULTIPLE CARS STRANDED IN WATER ON SPRING
            ST.

&&

JEO
Local storm report, Jul 6, 7:30 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
730 PM EDT MON JUL 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HEAVY RAIN       NEWARK                  39.68N 75.76W
07/06/2020  M2.62 INCH       NEW CASTLE         DE   TRAINED SPOTTER

&&

JEO
Local storm report, Jul 6, 7:37 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
737 PM EDT MON JUL 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0712 PM     TSTM WND GST     TOLCHESTER BEACH        39.22N 76.24W
07/06/2020  M66 MPH          KENT               MD   OTHER FEDERAL

            TCBM2.

&&

JEO
Local storm report, Jul 6, 7:46 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
746 PM EDT MON JUL 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     FUNNEL CLOUD     1 SSW FOLSOM            39.58N 74.85W
07/06/2020                   ATLANTIC           NJ   PUBLIC

            VIDEO OF A FUNNEL CLOUD SHOT FROM NEAR BUENA
            LOOKING TOWARDS FOLSOM. TIME PROVIDED BY THE
            INDIVIDUAL WHO SHOT THE VIDEO.

&&

JEO
Special weather statement, Jul 6, 7:55 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
755 PM EDT Mon Jul 6 2020

NJZ001-007-PAZ055-070045-
Sussex-Warren-Monroe-
755 PM EDT Mon Jul 6 2020

...A STRONG THUNDERSTORM WILL AFFECT WESTERN SUSSEX...NORTHEASTERN
WARREN AND EAST CENTRAL MONROE COUNTIES...

At 755 PM EDT, a strong thunderstorm was located near Dingmans Ferry,
or 10 miles southwest of Montague, moving south at 20 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Blairstown, Flatbrookville, Five Points, Crandon Lakes, Echo Lake,
Werry Lake, Greendell, Millbrook and Hidden Lake.

This includes Interstate 80 in New Jersey between mile markers 14 and
15.

LAT...LON 4098 7478 4092 7491 4097 7507 4114 7508
      4108 7503 4109 7500 4116 7490 4121 7486
      4123 7487 4128 7483
TIME...MOT...LOC 2355Z 352DEG 19KT 4121 7496

BAH

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 3:16 AM EDTHeat AdvisoryPHIBurlington, Camden, Gloucester, Mercer12 hr
Jul 6, 12:45 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden60 min
Jul 6, 12:52 PM EDTFlash Flood WatchPHIBurlington, Camden, Gloucester, Mercer, Salem8 hr
Jul 6, 12:57 PM EDTAreal Flood AdvisoryPHIBurlington, Camden2 hr
Jul 6, 1:08 PM EDTFlash Flood WarningPHIBurlington, Camden4 hr
Jul 6, 1:15 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer, Monmouth60 min
Jul 6, 1:43 PM EDTSevere Thunderstorm WarningPHIBurlington, Camden62 min
Jul 6, 1:52 PM EDTSpecial Weather StatementPHIOcean23 min
Jul 6, 2:00 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer, Middlesex, Monmouth, Ocean75 min
Jul 6, 2:02 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Mercer, Middlesex, Monmouth, Ocean118 min
Jul 6, 2:39 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Gloucester, Ocean66 min
Jul 6, 2:41 PM EDTSevere Thunderstorm WarningPHIHunterdon, Mercer49 min
Jul 6, 2:46 PM EDTSpecial Marine WarningPHI89 min
Jul 6, 2:48 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Gloucester, Ocean4 hr
Jul 6, 2:51 PM EDTSevere Thunderstorm WarningPHIMiddlesex, Monmouth39 min
Jul 6, 2:57 PM EDTFlash Flood Warning EmergencyCatastrophic damage threatPHIBurlington, Camden, Gloucester4 hr
Jul 6, 3:00 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren45 min
Jul 6, 3:14 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean46 min
Jul 6, 3:18 PM EDTSevere Thunderstorm WarningPHIMiddlesex, Somerset42 min
Jul 6, 3:34 PM EDTAreal Flood AdvisoryPHIMiddlesex, Monmouth, Somerset116 min
Jul 6, 3:36 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Ocean54 min
Jul 6, 3:36 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Somerset39 min
Jul 6, 3:38 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren52 min
Jul 6, 3:44 PM EDTSpecial Marine WarningPHI61 min
Jul 6, 3:44 PM EDTSpecial Marine WarningPHI61 min
Jul 6, 3:47 PM EDTFlash Flood WarningPHIMiddlesex, Morris, Somerset4 hr
Jul 6, 3:47 PM EDTSevere Thunderstorm WarningPHIAtlantic, Camden, Cumberland, Gloucester, Salem58 min
Jul 6, 4:41 PM EDTSpecial Marine WarningPHI64 min
Jul 6, 4:45 PM EDTSpecial Marine WarningPHI41 min
Jul 6, 4:45 PM EDTSevere Thunderstorm WarningPHIAtlantic, Cape May, Cumberland, Salem60 min
Jul 6, 4:58 PM EDTSpecial Marine WarningPHI62 min
Jul 6, 5:24 PM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 2 more4 hr
Jul 6, 5:39 PM EDTSpecial Marine WarningPHI66 min
Jul 6, 5:43 PM EDTSevere Thunderstorm WarningPHIAtlantic, Cape May, Cumberland47 min
Jul 6, 5:57 PM EDTSpecial Marine WarningPHI63 min
Jul 6, 6:00 PM EDTSevere Thunderstorm WarningPHISalem60 min
Jul 6, 6:43 PM EDTSpecial Marine WarningPHI44 min
Jul 6, 6:56 PM EDTSpecial Marine WarningPHI47 min
Jul 6, 7:18 PM EDTSevere Thunderstorm WarningPHISussex, Warren36 min
Jul 6, 12:34 PM EDTSpecial Weather StatementPHIPhiladelphia26 min
Jul 6, 1:20 PM EDTSpecial Weather StatementPHIMontgomery25 min
Jul 6, 1:24 PM EDTSpecial Weather StatementPHIMonroe36 min
Jul 6, 1:44 PM EDTSpecial Weather StatementPHIMontgomery31 min
Jul 6, 1:50 PM EDTAreal Flood AdvisoryPHIBerks, Chester, Montgomery4 hr
Jul 6, 1:50 PM EDTSevere Thunderstorm WarningPHIMonroe40 min
Jul 6, 2:04 PM EDTSevere Thunderstorm WarningPHIBucks, Montgomery41 min
Jul 6, 2:10 PM EDTAreal Flood AdvisoryPHIMonroe2 hr
Jul 6, 2:18 PM EDTSpecial Weather StatementPHIMontgomery27 min
Jul 6, 2:27 PM EDTSevere Thunderstorm WarningPHIMontgomery48 min
Jul 6, 2:28 PM EDTSevere Thunderstorm WarningPHIMonroe28 min
Jul 6, 2:39 PM EDTAreal Flood AdvisoryPHIBucks, Chester, Montgomery4 hr
Jul 6, 2:51 PM EDTSevere Thunderstorm WarningPHIChester, Delaware, Montgomery24 min
Jul 6, 3:11 PM EDTSevere Thunderstorm WarningPHIChester, Delaware, Montgomery, Philadelphia49 min
Jul 6, 3:52 PM EDTSevere Thunderstorm WarningPHIChester, Delaware, Montgomery, Philadelphia38 min
Jul 6, 3:56 PM EDTSevere Thunderstorm WarningPHICarbon, Lehigh, Monroe, Northampton64 min
Jul 6, 4:06 PM EDTSevere Thunderstorm WarningPHILehigh24 min
Jul 6, 4:07 PM EDTFlash Flood WarningPHIChester, Delaware, Montgomery4 hr
Jul 6, 4:31 PM EDTSevere Thunderstorm WarningPHIBerks, Lehigh, Monroe, Northampton44 min
Jul 6, 4:51 PM EDTAreal Flood AdvisoryPHICarbon, Monroe114 min
Jul 6, 5:00 PM EDTSevere Thunderstorm WarningPHIBerks, Carbon, Lehigh, Monroe, Northampton45 min
Jul 6, 5:01 PM EDTAreal Flood AdvisoryPHIBerks, Carbon, Lehigh, Monroe, Northampton119 min
Jul 6, 5:14 PM EDTSevere Thunderstorm WarningPHIChester61 min
Jul 6, 5:17 PM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Lehigh, Montgomery, Northampton43 min
Jul 6, 5:20 PM EDTSevere Thunderstorm WarningPHIChester, Delaware42 min
Jul 6, 5:29 PM EDTSevere Thunderstorm WarningPHIChester46 min
Jul 6, 5:43 PM EDTAreal Flood AdvisoryPHIChester, Delaware3 hr
Jul 6, 5:53 PM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Chester, Lehigh, Montgomery52 min
Jul 6, 6:13 PM EDTSevere Thunderstorm WarningPHIChester48 min
Jul 6, 6:14 PM EDTAreal Flood AdvisoryPHIBerks, Chester, Montgomery3 hr
Jul 6, 6:18 PM EDTSevere Thunderstorm WarningPHIBerks, Chester, Montgomery35 min
Jul 6, 6:54 PM EDTFlash Flood WarningPHIBerks, Chester, Montgomery109 min
Jul 6, 7:36 PM EDTSevere Thunderstorm WarningPHIChester69 min
Jul 6, 6:37 PM EDTSevere Thunderstorm WarningPHINew Castle53 min
Jul 6, 7:41 PM EDTSevere Thunderstorm WarningPHIKent, New Castle, Sussex64 min
Jul 6, 7:48 PM EDTAreal Flood AdvisoryPHIKent, New Castle117 min
Jul 6, 4:49 PM EDTSpecial Weather StatementPHICecil56 min
Jul 6, 7:03 PM EDTSevere Thunderstorm WarningPHICaroline, Kent, Queen Anne's42 min
Jul 6, 7:23 PM EDTTornado WarningPHICaroline, Kent, Queen Anne's19 min

Nearby

Special Weather Statements in New Jersey, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.